A decomposition theorem for a class of infinite transformation semigroups

Tucci, Ralph P.: A decomposition theorem for a class of infinite transformation semigroups. Acta cybernetica, (9) 1. pp. 39-54. (1989)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_001_039-054.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1989
Volume: 9
Number: 1
Page Range: pp. 39-54
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 53-54.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12454

Actions (login required)

View Item View Item